# SDR ASAA0080650

- Difficulty date: October 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX DURING MAINTENANCE CHECK, OVERHEAD EMERGENCY LIGHTS FOUND TO BE INOP IN 1ST CLASS CABIN. REPLACED BATTERIES. OPERATED NORMALLY.
